# SDR AALA202103169002

- Difficulty date: January 29, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 59,443 hours, 34,768 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5337004320700
- Condition: Cracked
- Location: Frm 43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CRACK FOUND ON FRAME 43 RH BETWEEN STR 21R AND STR 22R IN PASSENGER CABIN, L=0.096. REPLACED FRAME 43 RH BETWEEN STR 21R AND STR 22R IN PASSENGER CABIN.
